Affordable Access

Publisher Website

Seminormality and quasinormality of group rings

Authors
Journal
Journal of Pure and Applied Algebra
0022-4049
Publisher
Elsevier
Publication Date
Volume
18
Issue
2
Identifiers
DOI: 10.1016/0022-4049(80)90124-3

Abstract

Abstract We study the permanence of the properties Pic( A) = Pic( A[ T]) (seminormality) and Pic( A) = Pic( A[ T, T -1]) (quasinormality) to a finite abelian group ring over the ring A, generalizing results of Bass-Murthy and Pedrini.

There are no comments yet on this publication. Be the first to share your thoughts.